Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiplication on spheres. II


Author: I. M. James
Journal: Trans. Amer. Math. Soc. 84 (1957), 545-558
MSC: Primary 55.0X
MathSciNet review: 0090812
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0090812-8
PII: S 0002-9947(1957)0090812-8
Article copyright: © Copyright 1957 American Mathematical Society